MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC PI CVC KIT: 4L 8.5FR X 16CM AGB+; CATHETER,INTRAVASCULAR,THERAPE

ARROW INTERNATIONAL LLC PI CVC KIT: 4L 8.5FR X 16CM AGB+; CATHETER,INTRAVASCULAR,THERAPE
Catalog Number ASK-42854-PMM
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during use on a patient, "tpn was coming out of the insertion site".No patient harm or injury.The patient status is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer report of an extension line leak could not be confirmed through investigation of the returned sample.The customer returned one, 4-lumen cvc catheter for analysis.Signs of use were observed.Visual inspection of the catheter revealed no obvious defects or anomalies were observed.Each of the four lumens passed functional leak testing performed per iso and no evidence of leaking, backflow, or interlumen crossover was observed with any of the lumens.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the testing of the sample received, no problem was found with the returned device.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
PI CVC KIT: 4L 8.5FR X 16CM AGB+
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key19353201
Report Number9680794-2024-00482
Device Sequence Number7466562
Product Code FOZ
UDI-Device Identifier10801902131468
UDI-Public10801902131468
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASK-42854-PMM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown